# SDR IPXA10659903

- Difficulty date: May 6, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 114T022117
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING FIXED FAIRING UPPER SUPPORT WEB AFT FRONT SPAR SUPPORT CLIP FOUND CRACKED JUST AT OFSS549.  LT WING FIXED FAIRING UPPER SUPORT WEB AFT FRONT SPAR SUPPORT CLIP AT OFSS549 AREA REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02.
